Saltar ao contido principal
Páxinas persoais  »  Alberto Cabada Fernandez

Alberto Cabada Fernández

1990-1997 |1998-2000 |2001-2003 |2004-2006 |2007-2009 |2010-2012 |2013-2015 | 

1990 - 1997

  • Cabada, Alberto; Liz, Eduardo. Discontinuous impulsive differential equations with nonlinear boundary conditions. Nonlinear Anal. 28 (1997), no. 9, 1491--1497.
  • Cabada, Alberto; Lois, Susana .Maximum principles for fourth and sixth order periodic boundary value problems. Nonlinear Anal. 29 (1997), no. 10, 1161--1171.
  • Cabada, Alberto; Nieto, Juan J. Rapid convergence of the iterative technique for first order initial value problems. Appl. Math. Comput. 87 (1997), no. 2-3, 217--226.
  • Cabada, Alberto; Pouso, Rodrigo L. Existence result for the problem (phi(u'))'=f(t,u,u') with periodic and Neumann boundary conditions. Proceedings of the Second World Congress of Nonlinear Analysts, Part 3 (Athens, 1996). Nonlinear Anal. 30 (1997), no. 3, 1733--1742.
  • Cabada, Alberto. The monotone method for third order boundary value problems. World Congress of Nonlinear Analysts '92, Vol. I--IV (Tampa, FL, 1992), 211--221, de Gruyter, Berlin, 1996.
  • Cabada, Alberto; Sanchez, Luis. A positive operator approach to the Neumann problem for a second order ordinary differential equation. J. Math. Anal. Appl. 204 (1996), no. 3, 774--785.
  • Heikkilä, Seppo; Cabada, Alberto. On first order discontinuous differential equations with nonlinear boundary conditions. Nonlinear World 3 (1996), no. 3, 487--503.
  • Cabada, Alberto. Erratum: Remarks on "The monotone method for first-order problems with linear and nonlinear boundary conditions" [Appl. Math. Comput. 63 (1994), no. 2-3, 163--186; MR1280536 (95h:34032)]. Appl. Math. Comput. 69 (1995), no. 2-3, 353--354.
  • Cabada, Alberto. The method of lower and upper solutions for third-order periodic boundary value problems. J. Math. Anal. Appl. 195 (1995), no. 2, 568--589.
  • Cabada, Alberto. The method of lower and upper solutions for second, third, fourth, and higher order boundary value problems. J. Math. Anal. Appl. 185 (1994), no. 2, 302--320.
  • Cabada, Alberto. The method of lower and upper solutions for nth-order periodic boundary value problems. J. Appl. Math. Stochastic Anal. 7 (1994), no. 1, 33--47.
  • Cabada, Alberto. The monotone method for first-order problems with linear and nonlinear boundary conditions. Appl. Math. Comput. 63 (1994), no. 2-3, 163--186.
  • Cabada, Alberto. The monotone method for second order problems with linear and nonlinear boundary conditions. Differential Equations Dynam. Systems 2 (1994), no. 1, 65--80.
  • Cabada, Alberto; Nieto, Juan J.; Liz, Eduardo. Validity of the monotonic method for the third-order periodic boundary value problem. (Spanish) III Congress on Applied Mathematics/XIII Congress on Differential Equations and Applications (Spanish) (Madrid, 1993), 413--418, Univ. Politéc. Madrid, Madrid, 1993.
  • Nieto, Juan J.; Cabada, Alberto. A generalized upper and lower solutions method for nonlinear second order ordinary differential equations. J. Appl. Math. Stochastic Anal. 5 (1992), no. 2, 157--165.
  • Cabada, A.; Nieto, J. J. Approximation of solutions for nonlinear second-order boundary value problems. Acad. Roy. Belg. Bull. Cl. Sci. (6) 2 (1991), no. 10-11, 287--311.
  • Cabada, Alberto; Nieto, Juan J. Existence of a solution for an integro-differential problem. (Spanish) Proceedings of the XII Congress on Differential Equations and Applications/II Congress on Applied Mathematics (Spanish) (Oviedo, 1991), 105--110, Univ. Oviedo, Oviedo, 1991.
  • Cabada, Alberto; Nieto, Juan J. A generalization of the monotone iterative technique for nonlinear second order periodic boundary value problems. J. Math. Anal. Appl. 151 (1990), no. 1, 181--189.
  • Cabada, A.; Nieto, Juan J. Extremal solutions of second order nonlinear periodic boundary value problems. Appl. Math. Comput. 40 (1990), no. 2, part II, 135--145